# SDR AALA201807104001

- Difficulty date: July 3, 2018
- Submitted: July 12, 2018
- Operation: Air carrier
- Aircraft: N826AN
- Make and model: Boeing 787-9
- Aircraft serial: 40647
- Aircraft time: 4,840 hours, 514 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GENERATOR PROBLEM.  AN EMERGENCY WAS DELCARED,  RETURNED TO DEPARTURE AND LANDED. GEN CTRL L1 OFF LIGHT ON ONE RESET IAW CHECKLIST FAILED AGAIN. L1 VFSG TRIPS OFF AND CAUSES LEFT AC BUSS TO LOCK OUT.  THE AIRCRAFT WAS GROUNDED.  REPLACED THE VARIBLE FREQUENCY STARTER GENERATOR FOR THE LT ENGINE IAW AMM 24-21-09.  INSTALLED A NEW TERMINAL AT TS16111 END IAW SWPM 20-30-13.  OPS CHECKED GOOD IAW AMM 71-00-00.
